# SDR 99ZZZX3640

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901PG
- Make and model: Boeing 727260
- Aircraft serial: 21978
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (INTERIOR) OVER R2 GALLEY DOOR INOPERABLE.  REMOVED AND REPLACED BATTERY PACK PN 9505-42, SN OFF 25262; S/N ON 7071.
